# SDR SWAA2024091224762

- Difficulty date: August 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; THRESHOLD BS 807 AND 807+5 HAS CORROSION.<[01] REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER SRM PER SRM 51-40-02 AND DWG:146A8340 REV-.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
